Thank you for prompt reply, in the light of your advice I have started taking Zantac tablets, However when I have burning in side stomach, same time I feel like vomiting , indigestion burning leads to tube of penis, and my feet burns underneath as well. these episode takes place once or twice a week. When this happens I feel very weak. Four months ago when I was in the Gym doing my light abdominal exercises had same symptoms, when I came home high droplet of blood came through urine? I was admitted in the hospital for a month intervenes and oral cocktail of antibiotic was given which cured then.
I do believe that I have some sort of allergy either environmental or food, because I continuously suffer from Tinkling itching in tongue needle in thighs, feet toes burning
Please do advise
I look forward to hearing from you
Burning inside stomach and feeling of nausea and vomiting are due to acid reflux and gastritis.It is good that you are already taking zantac for it.But you can introduce some changes in your life style as well. Eat small nutritious meals at frequent intervals instead of a heavy single meal. Exercise frequently and take your dinner atleast 2 hrs prior to bedtime. Also raise the head end of the bed by 2 blocks. To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them, or eat chocolate or spicy or greasy foods .
Secondly,burning sensation in penis and blood in urine are due to UTI(urinary tract infections) or kidney disorders(stones,infections,inflammation)and not due to some allergies.You have already taken the course of antibiotics for it.Did you get a urine examination and culture and ultrasound lower abdomen done?
Thirdly,these tingling and needle sensations are called parasthesia. Parasthesias are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition.
Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not.
In case the symptoms persist then pls consult a neurologist as it can be due to some neurological disorder. Common disorders causing paraesthesias are rheumatoid arthritis and carpal tunnel syndrome transient ischemic attack, motor neurone disease, or autoimmune disorders like multiple sclerosis or lupus erythematosus. A diagnostic evaluation by a doctor is necessary to rule these out.
Treatment will depend on the diagnosis.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.